# SDR DL72W952126

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLT ATTENDANT REPORTED FWD GALLEY OVEN EMITTED SMOKE AS SOON AS IT WAS TURNED ON.  OVEN WAS INSPECTED, PROBLEM COULD NOT BE DUPLICATED, RETURNED TO SERVICE.
